Taliaferro, Steven individual record
Associate Professor
selected publications
Academic Articles41
  • Taliaferro, S. D. (1984). Bifurcation at multiple eigenvalues and stability of bifurcating solutions. Journal of Functional Analysis. 55(2), 247-275.
    doi badge
  • Buckmaster, J., Nachman, A., & Taliaferro, S. (1983). The fast-time instability of diffusion flames. Physica D: Nonlinear Phenomena. 9(3), 408-424.
    doi badge
  • Taliaferro, S. D. (1981). Asymptotic Behavior of Solutions of $y'' = phi (t)f(y)$. SIAM Journal on Mathematical Analysis. 12(6), 853-865.
    doi badge
  • Taliaferro, S. D. (1981). Stability of solutions bifurcating from multiple eigenvalues. Journal of Functional Analysis. 44(1), 24-49.
    doi badge
  • Taliaferro, S. D. (1980). An inversion of the Lagrange-Dirichlet stability theorem. Archive for Rational Mechanics and Analysis. 73(2), 183-190.
    doi badge
  • Ghergu, M., & Taliaferro, S. D. (2016). Isolated Singularities in Partial Differential Inequalities. Cambridge University Press.
    doi badge
Conference Papers1
  • Taliaferro, S. D., & Zhang, L. (2003). Arbitrarily large solutions of the conformal scalar curvature problem at an isolated singularity. Proceedings of the American Mathematical Society. 131(9), 2895-2902.
    doi badge
recent teaching activities
First Name
Last Name
mailing address
Texas A&M University; Mathematics; 3368 TAMU
College Station, TX 77843-3368